RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 78–94 (Mi timm1231)  

This article is cited in 1 scientific paper (total in 1 paper)

Bounds for Fourier widths of classes of periodic functions with a mixed modulus of smoothness

Sh. A. Balgimbaeva, T. I. Smirnov

Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan

Abstract: Order-exact bounds are obtained for Fourier widths of the Nikol'skii-Besov classes $\mathrm{SB}_{p\theta}^{\Omega,l} (\mathbb{T}^d)$ and Triebel-Lizorkin classes $\mathrm{SF}_{p\theta}^{\Omega,l} (\mathbb{T}^d)$ of functions with a given majorant $\Omega$ for the mixed modulus of smoothness of order $l$ in the space $L_q(\mathbb{T}^d)$ for all relations between the parameters $p$, $q$, and $\theta$ under some conditions on $\Omega$. The upper bounds follow from order-exact bounds for approximations of the classes $\mathrm{SB}_{p\theta}^{\Omega,l} (\mathbb{T}^d)$ and $\mathrm{SF}_{p\theta}^{\Omega,l} (\mathbb{T}^d)$ by special partial sums of Fourier series in the multiple system $\Psi_d$ of periodized Meyer wavelets.

Keywords: fourier width, mixed modulus of smoothness, function spaces, wavelet system.

Full text: PDF file (273 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
Received: 20.07.2015

Citation: Sh. A. Balgimbaeva, T. I. Smirnov, “Bounds for Fourier widths of classes of periodic functions with a mixed modulus of smoothness”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 78–94

Citation in format AMSBIB
\Bibitem{BalSmi15}
\by Sh.~A.~Balgimbaeva, T.~I.~Smirnov
\paper Bounds for Fourier widths of classes of periodic functions with a mixed modulus of smoothness
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 78--94
\mathnet{http://mi.mathnet.ru/timm1231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468432}
\elib{https://elibrary.ru/item.asp?id=25300987}


Linking options:
  • http://mi.mathnet.ru/eng/timm1231
  • http://mi.mathnet.ru/eng/timm/v21/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Balgimbayeva, T. I. Smirnov, “Estimates of the Fourier widths of the classes of periodic functions with given majorant of the mixed modulus of smoothness”, Siberian Math. J., 59:2 (2018), 217–230  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:160
    Full text:48
    References:25
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021